# SDR SWAA022627

- Difficulty date: November 6, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 55,476 hours, 54,300 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND STRINGER CRACKED AT BS 500C + 16, STR 16L.  REPAIRED STRINGER PER SRM.
